# SDR ASAA2014112509768

- Difficulty date: November 25, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 2,233 hours, 674 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Dirty
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START CONTROL CAB ZONE TEMP ILLUMINATED ON RECALL.  LIGHT WENT OUT AFTER RESET.  FOLLOWED QRH.  ACFT GROUNDED.  CLEANED CONTROL CABIN TEMP SENSOR ASSY FILTER IAW MM 21-61-06.  PACK/ZONE TEMP CONTROLLER BITE REF MM 21-61-00 SHOWED TRIM VALVE FLT DECK, NR 2 CONTROLLER, ON BIT AND PREV FLT VERIFY GO.  CLEARED ON RESET, NO HISTORY 60 DAYS.
